... got on the implant a month or 2 ago and i just started spotting, is that normal? Also how long will it last?
It can take up to 18 months for your fertility to return, once you miss your last Depo Provera shot. During that time you may experience irregular bleeding.
It can take months to adjust to Implanon. During that time you can experience irregular bleeding.
As you have both things going on right now, it's hard to say how long this will last. It is, however, very common.
I have been on the depo shot 2 and a half years and I have had no period I just got the implanon a month ago I have no period as of yet I'm just wondering did you have any side effects I've been getting migraines cramping bloating and my boobs don't feel normal I'm just wondering is it normal to feel like this?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2014 • 1 answer
Posted 1 Dec 2014 • 1 answer
Posted 12 Sep 2016 • 1 answer
Posted 24 Oct 2016 • 1 answer
Depo-Provera - I got my first Depo shot on February 10th and I started my spotting on February 18th?
Posted 6 Apr 2018 • 0 answers